# SDR DHL2004745561

- Difficulty date: July 30, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE NR 3 ENGINE NOSE COWL HAS 3 EA DENTS (1) NAC STA 88.4 O/B SIDE (2) NAC STA 68.5 O/B SIDE (3) NAC STA 63.5 TO STA 88.4 LWR SIDE.  CUT OUT DAMAGED AREAS DIM 2.5625 X 1.4375, .4375 X 1.25, 4.5625 X .5625 AND FABBED DOUBLERS FROM 2024 T3 .040 PO 900825 DIM 6.1250 X 5, 5.5 X 4.375, & 7.25 X 4.125 IAW 727 SRM 54-30-3 FIG 8.  DOUBLERS TREATED, PRIMED, & INSTALLED IAW 727 SRM 54-30-3 FIG 8.
